International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Binary Elligator Squared

Authors:
Diego F. Aranha
Pierre-Alain Fouque
Chen Qian
Mehdi Tibouchi
Jean-Christophe Zapalowicz
Download:
URL: https://eprint.iacr.org/2014/486
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25338,
  title={Binary Elligator Squared},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={486},
  url={https://eprint.iacr.org/2014/486},
  author={Diego F. Aranha and Pierre-Alain Fouque and Chen Qian and Mehdi Tibouchi and Jean-Christophe Zapalowicz},
  year=2014
}